I been on Microgestin 1.5/30 for only a month and a half now yesterday started my ew pack. When I first started taking the pills I started bleeding. My doctor suggested that I take it the first day of my period so I did. For the full first 3weeks I began to bleed and even had heavy periods, but I figured it was normal since my body is not adjusted to the hormones yet. However, the moment I started the inactive pills is when I stopped bleeding. Now into my second month of pills which I started yesterday I started bleeding again. Is this normal or is this pill not the right one for my body. I was on many birth controls before and I never experienced this before.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2014 • 1 answer
Im bleeding on the second to last week of pills before I start my inactive pills. why am I bleeding?
Posted 22 Feb 2015 • 1 answer
I was supposed to take the last day of my active pill of microgestin fe but took last inactive help?
Posted 16 Mar 2015 • 1 answer
Posted 16 Apr 2015 • 1 answer
Posted 22 Mar 2017 • 2 answers